# SDR FDEA201710193011

- Difficulty date: October 19, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,280 hours, 20,426 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Transducer
- Part number: 60060812
- Condition: Damaged
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN CLEARED FOR TAKEOFF,   TOOK THE RUNWAY IN A LEFT TURN, THE ACFT KEPT TURNING LEFT REGARDLESS OF TILLER INPUT.   TOLD BY ACFT HOLDING SHORT, HAD A LOCKED BRAKE.  THRUST WAS NOT ASSYMETICAL, VERIFIED.  FOUND THE NR 5 WHEEL SPEED TRANSDUCER DEFECTIVE.  R & R THE NR 5 WHEEL SPEED TRANSDUCER IAW MM 32-45-03-4.
